Jump to content

Ssri's / Adrenal Glands


Recommended Posts

Hi, everyone,

Still learning about my Addison's and have a question for all of you. You're a great group for information and research, so I'd appreciate some input here. Have any of you come across research that suggests that the long-term use of high dose SSRI's could cause adrenal problems / suppression / insufficiency? I've found a few things, but nothing that I would consider from a reputable source.

Thank you in advance.

Lindajoy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...